イベントを読み込み中

« イベント一覧

  • このイベントは終了しました。

【INDAS】 The 8th INDAS International Conference: Toward Sustainable Development of India and South Asia

2016年12月17日 @ 9:00 AM - 2016年12月18日 @ 4:00 PM


【Date】 December 17 (Sat) – 18 (Sun), 2016
【Venue】 Large Conference Room, 3F, Inamori Foundation Hall, Kyoto University
http://www.cseas.kyoto-u.ac.jp/en/access-2/
(Inamori Foundation Hall is indicated in this map as Center for Southeast Asian Studies [CSEAS].)

【Conference Statement & Program】>>

 

Day 1: December. 17 (sat.)
Abst Paper
9:00-9:30 Registration
9:30-9:40 Opening Addresses
Koichi Fujita (Convener, INDAS-South Asia)
9:40- Session 1 (Long-term Changes in Population, Land, and Agriculture in South Asia)
Chair: Kohei Wakimura (Osaka City University)
9:40-10:15 1. Tsukasa Mizushima (University of Tokyo), “Agricultural Development and Demographic Change in Tamil Nadu since the late 18th Century”
10:15-10:50 2. Arun Bandopadhyay (Institute of Development Studies Kolkata), “Ecology, Demography and Agrarian Change in Bengal, c.1770-1900”
10:50-11:05 Tea break (15 min)
11:05-11:25 Comments by Akio Tanabe (University of Tokyo)
Comments by Shinkichi Taniguchi (Tokyo University of Foreign Studies)
11:25-12:25 Discussion
12:25-13:25 Lunch (60 min)
13:25- Session 2 (Food-Water-Energy Nexus in India)
Chair: Hidenori Okahashi (Hiroshima University)
13:25-13:55 1. Takahiro Sato (Kyoto University), “Overview of Food-Water-Energy Nexus in India: With Special Reference to Punjab and Tamil Nadu”
13:55-14:25 2. Daizo Sugimoto (Meijo University), “Groundwater Depletion, Outmigration, and Agrarian Change in Punjab”
14:25-14:55 3. Atsushi Fukumi1, Jagannath Mallic1, Manabu Furuta2 (1University of Hyogo, 2Kyoto University), “Power Tariff Policy and Manufacturing Sector Productivity in India”
14:55-15:25 4. Ippei Sekido (University of Tokyo) “Sustainability of Food Production in India from the Viewpoint of Nitrogen Flow”
15:25-15:40 Tea break (15 min)
15:40-16:20 Comments by Kaoru Sugihara (Research Institute of Humanity and Nature)
Comments by Kamal Vatta (Center for International Projects Trust)
Comments by Hisaya Oda (Ritsumeikan University)
Comments by Kuppannan Palanisami (International Water Management Institute, Hyderabad)
16:20-17:20 Discussion
18:00-20:00 Reception
Day 2: December 18. (Sun.)
9:30- Session 3 (Water Management Issues in India and South Asia)
Chair:Arun Bandopadhyay (Institute of Development Studies Kolkata)
9:30-10:05 1.Kuppannan Palanisami (International Water Management Institute, Hyderabad), “Sustaining Tank Irrigation in South India through Time Tested Options”
10:05-10:40 2. Tushaar Shah (International Water Management Institute, Anand), “Farm Power Policies and Working of Groundwater Markets: Contrasting Gujarat with West Bengal”
10:40-11:15 3. Koichi Fujita (Kyoto University), “Agricultural Stagnation in Bihar Revisited: Agro-ecological Conditions, Groundwater Irrigation, and Government Policies”
11:15-11:30 Tea break (15 min)
11:30-12:00 Comments by Yasuyuki Kono (Kyoto University)
Comments by Akihiko Ohno (Aoyamagakuin University)
Comments by Tushaar Shah (International Water Management Institute, Anand)
12:00-13:00 Discussion
13:00-14:00 Session 4 (General Discussion)
14:00-15:00 Lunch (60 min)

【Contact】 INDAS-South Asia office
E-mail:indas_office[at]asafas.kyoto-u.ac.jp (Please change [at] to @ when you send the e-mail.)
Organized by NIHU Project “Integrated Area Studies on South Asia” (INDAS-South Asia), Japan

詳細

開始:
2016年12月17日 @ 9:00 AM
終了:
2016年12月18日 @ 4:00 PM
イベントカテゴリー:

会場

Large Conference Room, 3F, Inamori Foundation Hall (CSEAS), Kyoto University